| Model Number |
82113 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that 4 bd alaris add-on burette set experienced leakage.The following information was provided by the initial reporter: we had several more leaking butestrol discovered over the weekend with this same lot #.One nurse noted that there appears to be an issue with the adhesive on the bottom of the tubing.
Additional Manufacturer Narrative
H6: investigation summary: the customer reported multiple occurrences of leakage from the bottom of the buretrol on 82113.The customer provided no physical sample with this complaint, but did provide a picture of the solvent issue at the bottom, and the complaint is verified.A device history record review for model 82113 lot number 21119767 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 23nov2021.There was a quality notification issued for the failure mode when the leak test was not passed, and manufacturing began working on the issue.Manufacturing found the root cause to be partial gumming on the ends of the solvent dispenser.H3 other text : see h10.
Event or Problem Description
It was reported that 4 bd alaris add-on burette set experienced leakage.The following information was provided by the initial reporter: we had several more leaking buretrols discovered over the weekend with this same lot #.One nurse noted that there appears to be an issue with the adhesive on the bottom of the tubing.